Multiparameter Link Invariants From Quantum Supergroups

Links, JR and Zhang, RB (1994) Multiparameter Link Invariants From Quantum Supergroups. Journal of Mathematical Physics, 35 3: 1377-1386. doi:10.1063/1.530595

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299701_OA.pdf Full text (open access) application/pdf 869.58KB 0

Author Links, JR
Zhang, RB
Title Multiparameter Link Invariants From Quantum Supergroups
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1994-03-01
Sub-type Article (original research)
DOI 10.1063/1.530595
Open Access Status File (Publisher version)
Volume 35
Issue 3
Start page 1377
End page 1386
Total pages 10
Language eng
Keyword Yang-Baxter Equation
Polynomial Invariant
Field Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:22:35 EST by System User on behalf of Learning and Research Services (UQ Library)